Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Feb 22, 2016, 8:49 PM CST for Val Verde County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 22, 2016, 8:49 PM CST (02:49 UTC)
- Expired
- Feb 22, 2016, 9:45 PM CST
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 116 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 233 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
201
WWUS84 KEWX 230249
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CST MON FEB 22 2016
TXZ183-230345-
VAL VERDE TX-
849 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 945 PM
CST...
AT 847 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
PANDALE TO 8 MILES NORTH OF PUMPVILLE TO 24 MILES SOUTH OF DRYDEN...
AND MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF HEAVY RAINS UP TO ONE HALF INCH CAN ALSO BE
EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...BOX
CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS
SHORES...BAKERS CROSSING...VINEGARONE AND DEVILS RIVER STATE NATURAL
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3015 10176 3029 10088 3029 10071 2967 10072
2943 10105 2952 10117 2953 10126 2962 10125
2963 10126 2957 10129 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10154 2976 10164 2978 10176
TIME...MOT...LOC 0247Z 266DEG 51KT 3009 10139 3005 10170 2969 10205
$$
CPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Feb 22, 6:08 PM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 22, 6:08 PM CST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 608 PM CST MON FEB 22 2016 .AVIATION... SLY FLOW STRENGTHENS THIS EVENING AS SFC LOW FORMS OVER THE EDWARDS PLATEAU WITH MVFR CIGS BECOMING WIDESPREAD. CIGS LOWER TO IFR AS SHRA/TSRA DEVELOP OVER THE TRANS PECOS/EDWARDS PLATEAU THIS EVENING AND MOVE ACROSS SOUTH CENTRAL TEXAS OVERNIGHT INTO EARLY MORNING HOURS AS SFC LOW MOVES TO THE EAST-NORTHEAST. SOME GS/GR AND WIND GUSTS UP TO 25 KTS ARE POSSIBLE WITH THE STRONGER TSRA. HAVE LEFT OUT GS/GR FROM THE TAFS AS SOME UNCERTAINTY REMAINS. BEST CHANCES FOR SHRA/TSRA BETWEEN 04Z AND 08Z AT KDRT AND BETWEEN 08Z AND 14Z AT KAUS/KSAT/KSSF. AN UPPER LEVEL TROUGH LAGS THE SURFACE LOW BY A FEW HOURS DRAGGING A COLD FRONT THROUGH OUR AREA TUESDAY MORNING. IN THE WAKE OF THE FRONT...WRAP AROUND SCT-BKN MVFR LAYER STRATUS AND ISOLD SHRA MOVE ACROSS OUR AREA ON TUESDAY INTO TUESDAY EVENING. BEST CHANCES FOR MVFR CIGS WILL BE AT KAUS. HAVE LEFT SHRA OUT AS PROBS ARE LOW WITH BEST CHANCES AT KAUS. MAIN IMPACT OF THE FRONT WILL BE THE STRONG WINDS DUE TO A TIGHT SURFACE PRESSURE GRADIENT AND SUBSIDENCE MIXING UP TO 50 KT WINDS ALOFT. CURRENTLY EXPECT NWLY 10 TO 20 KTS WITH GUSTS TO 30 KTS IMMEDIATELY BEHIND THE FRONT INCREASING TO 24 TO 34 KTS WITH GUSTS TO 40 KTS OR SO MIDDAY INTO THE EVENING. OCNL CROSSWIND ISSUES ARE POSSIBLE AT KAUS. && .PREV DISCUSSION... /ISSUED 247 PM CST MON FEB 22 2016/ SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)... WE ARE SEEING A LULL IN RAINFALL ACTIVITY ACROSS SOUTH CENTRAL TEXAS THIS AFTERNOON WITH MOSTLY CLOUDY SKIES PERSISTING AND TEMPERATURES REMAINING IN THE MIDDLE TO UPPER 60S. ALL EYES ARE ON THE NEXT APPROACHING SHORTWAVE TROUGH CURRENTLY LOCATED OVER NEW MEXICO. THIS SYSTEM IS EXPECTED TO BRING WIDESPREAD RAINFALL TO THE AREA OVERNIGHT WITH MOST LOCATIONS RECEIVING BENEFICIAL RAINFALL. WITH THE STRENGTH OF THE SYSTEM THERE WILL ALSO BE A CHANCE OF SEVERE WEATHER. LARGE SCALE FORCING FOR ASCENT WILL BEGIN TO ARRIVE TO THE NORTHWESTERN COUNTIES SHORTLY AFTER 00Z. AS THE SYSTEM TRACKS FARTHER EAST...GUIDANCE IS IN GOOD AGREEMENT THAT SURFACE CYCLOGENESIS WILL TAKE PLACE AROUND MIDNIGHT NEAR THE HILL COUNTRY WITH THE LOW CONTINUING TO STRENGTHEN FURTHER AS IT TRACKS NEAR THE I-35 CORRIDOR BY 12Z. THIS SURFACE LOW WILL HAVE SEVERAL IMPACTS FOR THE CWA WITH THE FIRST BEING INCREASED SEVERE POTENTIAL FOR MAINLY THE WESTERN CWA WHERE THERE IS A SLIGHT RISK OF SEVERE CONVECTION WEST OF A LLANO TO NEW BRAUNFELS TO CRYSTAL CITY LINE. THE REST OF THE CWA IS UNDER A MARGINAL RISK OF SEVERE STORMS. THE SYSTEM IS SMALL BUT POTENT WITH VERY IMPRESSIVE WIND SPEEDS AT 500 MB WITH 70 KNOT SPEEDS ROTATING INTO THE CWA BY MIDNIGHT. THE OVERALL LIMITING FACTOR FOR SEVERE CONVECTION WILL BE INSTABILITY VALUES WITH SURFACE BASED CAPE VALUES REMAINING BELOW 500 J/KG. MID-LEVEL LAPSE RATES SHOULD BE STEEP ENOUGH TO SUPPORT MUCAPE VALUES CLOSER TO 1000 J/KG. THESE VALUES IN COMBINATION WITH THE VERY STRONG SHEAR IN PLACE SHOULD SUPPORT ROTATING UPDRAFTS WITHIN THE STRONGER CONVECTION WHICH WILL SUPPORT A HAIL AND PERHAPS A STRAIGHT-LINE WIND THREAT. THERE IS A SMALL WINDOW THIS EVENING AND EARLY TONIGHT FOR ISOLATED TORNADOES ACROSS THE WESTERN CWA. LARGE HODOGRAPHS ARE LEADING TO 0-3 KM HELICITY VALUES NEAR 600-700 WHICH WOULD NORMALLY BE WORRISOME BUT THE OVERALL TORNADO THREAT SHOULD STILL REMAIN LOW. DEWPOINTS ARE STILL IN THE MID-50S WHICH SHOULD CONTINUE TO SUPPORT LITTLE BOUYANCY OF SURFACE BASED PARCELS. FORECAST SOUNDINGS SHOW THIS QUIET WELL WITH LITTLE CAPE AND SURFACE INHIBITION AROUND 50-100 J/KG. THIS SHOULD OVERALL LIMIT THE TORNADO POTENTIAL BUT CANT RULE OUT ISOLATED TORNADOES FROM ANY EMBEDDED ACTIVITY WITHIN A LINE SEGMENT OR ANY DISCRETE CELL. THE ENHANCED LOW-LEVEL SHEAR COULD SERVE AS A METHOD TO ENHANCE THE STRAIGHT-LINE WIND THREAT. THE EXPECTED EVOLUTION OF THE ACTIVITY TONIGHT SHOULD BE A TRANSITION OF ISOLATED TO SCATTERED CELLS NORTHWEST OF OUR AREA CONGEALING INTO A LINE OF SHOWERS AND STORMS MOVING THROUGH THE CWA OVERNIGHT. THE LATEST HRRR CONTINUES TO PROG EMBEDDED SUPERCELLS WITHIN THE LINE SUPPORTING THE SEVERE CHANCES. WE SHOULD SEE THIS LINE BEGIN TO MOVE INTO VAL VERDE COUNTY AROUND 2Z OR 8 PM THEN INTO THE HILL COUNTRY BY MIDNIGHT. THE LATEST HRRR IS SHOWING SOME CONTINUED DEVELOPMENT BEHIND THE MAIN LINE AND WE COULD SEE ADDITIONAL STORMS DEVELOPING OVERNIGHT...NEAR WHERE THE SURFACE LOW TRACKS. WHEREVER THIS OCCURS...RAINFALL AMOUNTS WILL BE MAXIMIZED WITH ISOLATED AMOUNTS EXCEEDING 4 INCHES. THIS IS MOST LIKELY BE IN A WEST-EAST CORRIDOR POSSIBLY FROM AS FAR NORTH AS THE NORTHERN HILL COUNTRY TO AS FAR SOUTH AS HIGHWAY 90. ELSEWHERE 1-3 INCHES OF RAIN WILL BE POSSIBLE EXCEPT NEAR THE RIO GRANDE WHERE TOTALS WILL BE LIGHTER. DESPITE RECENT DRY WEATHER...THESE TOTALS IN A 6 HOUR SPAN COULD LEAD TO LOCALIZED FLOODING OR MINOR FLOODING ON SOME RIVERS. FOR TUESDAY...MODELS ARE SHOWING SOME ISOLATED TO SCATTERED SHOWERS OR STORMS ON THE BACKSIDE OF THE UPPER LOW AFFECTING THE NORTHERN COUNTIES AND WILL KEEP CHANCE POPS IN THE FORECAST AFTER 18Z. THE MAIN CONCERN TOMORROW AFTERNOON WILL BE THE STRONG WINDS BEHIND THE SURFACE LOW. NORTHWEST WINDS WILL BE SUSTAINED AT 25-30 MPH ACROSS MUCH OF THE AREA WITH GUSTS EXCEEDING 40 MPH. WENT AHEAD AND ISSUED A WIND ADVISORY FOR THE ENTIRE CWA THAT BEGINS AT NOON TOMORROW AND GOES THROUGH MIDNIGHT. HUMIDITY VALUES TUESDAY AFTERNOON ACROSS THE SOUTHWESTERN CWA WILL BE AROUND 25 PERCENT AND ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE FOR THIS LOCATION. WINDS WILL DIE DOWN AFTER MIDNIGHT WITH NO CHANCE OF RAIN TUESDAY NIGHT. LONG TERM (WEDNESDAY THROUGH MONDAY)... DRY CONDITIONS ARE EXPECTED TO CONTINUE ON WEDNESDAY WITH BREEZY NORTHWESTERLY WINDS CONTINUING AT 15 TO 20 MPH. SPEEDS WILL FINALLY RELAX BY THURSDAY MORNING AND WE SHOULD SEE THE COLDEST MORNING OF THE FORECAST WITH A FREEZE LIKELY AT THE TYPICAL SITES IN THE HILL COUNTRY AND TEMPERATURES IN THE MIDDLE TO UPPER 30S ELSEWHERE. SOUTH WINDS RETURN THURSDAY AFTERNOON AND FRIDAY AND WE WILL SEE WARMING CONDITIONS. THE NEXT CHANCE OF RAIN RETURNS TO THE AREA ON MONDAY FOR THE EASTERN HALF OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 57 64 41 64 39 / 100 70 10 0 0 AUSTIN BERGSTROM INTL AIRPORT 57 66 42 65 35 / 100 70 - 0 0 NEW BRAUNFELS MUNI AIRPORT 58 70 43 66 36 / 100 50 - 0 0 BURNET MUNI AIRPORT 53 59 40 62 36 / 100 60 10 0 0 DEL RIO INTL AIRPORT 56 70 42 67 36 / 80 0 0 0 0 GEORGETOWN MUNI AIRPORT 56 60 41 63 36 / 100 70 10 0 0 HONDO MUNI AIRPORT 57 71 41 67 32 / 100 20 0 0 0 SAN MARCOS MUNI AIRPORT 57 67 43 65 36 / 100 60 - 0 0 LA GRANGE - FAYETTE REGIONAL 60 69 45 64 37 / 90 70 10 0 0 SAN ANTONIO INTL AIRPORT 59 71 44 66 36 / 100 40 0 0 0 STINSON MUNI AIRPORT 59 73 44 68 36 / 90 30 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TUESDAY TO MIDNIGHT CST TUESDAY NIGHT FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR... BLANCO...BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES... KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO...MAVERICK... MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON... ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...LH
Hazardous weather outlook, Feb 22, 1:43 PM CST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 143 PM CST MON FEB 22 2016 TXZ171>173-183>194-202>209-217>225-228-231945- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 143 PM CST MON FEB 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT FOR THE EDWARDS PLATEAU...RIO GRANDE PLAINS...AND COUNTIES WEST OF THE I35 CORRIDOR INCLUDING SAN ANTONIO AND DEL RIO... ...MARGINAL RISK FOR SEVERE THUNDERSTORMS FOR THE HILL COUNTRY AND EAST OF THE I35 CORRIDOR INCLUDING AUSTIN... A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP TONIGHT AND MOVE ACROSS THE EDWARDS PLATEAU AND RIO GRANDE PLAINS REGION CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO. THE LINE IS EXPECTED TO ENTER THE PLATEAU AND RIO GRANDE PLAINS JUST BEFORE MIDNIGHT AND REACH THE INTERSTATE 35 CORRIDOR BETWEEN 2 AND 4 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY WILL BE IN EFFECT TUESDAY WITH WINDS OF 25-30 MPH WITH GUSTS OVER 40 MPH POSSIBLE. ALONG WITH STRONG WINDS...RELATIVE HUMIDITY WILL DROP BELOW 25 PERCENT OVER THE RIO GRANDE PLAINS AND THIS COMBINATION WILL LEAD TO ELEVATED FIRE WEATHER CONDITIONS TUESDAY AFTERNOON. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AS STORMS IMPACT THE AREA. TB3
In the hours before
Special weather statement, Feb 22, 8:49 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 PM CST MON FEB 22 2016
TXZ183-230345-
VAL VERDE TX-
849 PM CST MON FEB 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 945 PM
CST...
AT 847 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
PANDALE TO 8 MILES NORTH OF PUMPVILLE TO 24 MILES SOUTH OF DRYDEN...
AND MOVING EAST AT 60 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS. BRIEF HEAVY RAINS UP TO ONE HALF INCH CAN ALSO BE
EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LANGTRY...JUNO...LOMA ALTA...COMSTOCK...OSMAN...PANDALE...SHUMLA...
PUMPVILLE...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...BOX
CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA...DEVILS
SHORES...BAKERS CROSSING...VINEGARONE AND DEVILS RIVER STATE NATURAL
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3015 10176 3029 10088 3029 10071 2967 10072
2943 10105 2952 10117 2953 10126 2962 10125
2963 10126 2957 10129 2965 10130 2965 10136
2975 10142 2977 10140 2975 10144 2979 10147
2976 10154 2981 10154 2976 10164 2978 10176
TIME...MOT...LOC 0247Z 266DEG 51KT 3009 10139 3005 10170 2969 10205
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 9:22 PM CST | Special Weather Statement | EWX | Edwards | 53 min |
| Feb 22, 9:44 PM CST | Special Weather Statement | EWX | Val Verde | 61 min |
| Feb 22, 10:08 PM CST | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 67 min |
| Feb 22, 10:24 PM CST | Special Weather Statement | EWX | Kerr | 51 min |
| Feb 22, 10:35 PM CST | Special Weather Statement | EWX | Real | 55 min |
| Feb 22, 10:58 PM CST | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 62 min |
| Feb 22, 11:46 PM CST | Special Weather Statement | EWX | Edwards | 59 min |
| Feb 22, 11:54 PM CST | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Medina, Uvalde, Zavala | 66 min |
| Feb 23, 12:03 AM CST | Special Weather Statement | EWX | Kinney | 42 min |
| Feb 23, 12:27 AM CST | Special Weather Statement | EWX | Bexar, Medina | 63 min |
| Feb 23, 12:41 AM CST | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 64 min |
| Feb 23, 12:51 AM CST | Special Weather Statement | EWX | Blanco, Comal, Guadalupe, Hays | 54 min |
| Feb 23, 12:56 AM CST | Severe Thunderstorm Warning | EWX | Frio, Zavala | 64 min |
| Feb 23, 1:42 AM CST | Special Weather Statement | EWX | Gonzales, Karnes, Wilson | 63 min |
| Feb 23, 1:48 AM CST | Special Weather Statement | EWX | Zavala | 57 min |
| Feb 23, 2:00 AM CST | Special Weather Statement | EWX | Atascosa | 60 min |
| Feb 23, 2:11 AM CST | Special Weather Statement | EWX | Burnet, Williamson | 64 min |
| Feb 23, 2:21 AM CST | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Feb 23, 2:31 AM CST | Special Weather Statement | EWX | DeWitt, Gonzales, Lavaca | 59 min |
| Feb 23, 2:52 AM CST | Special Weather Statement | EWX | Frio | 53 min |
| Feb 23, 2:55 AM CST | Special Weather Statement | EWX | Atascosa, Frio | 65 min |
| Feb 23, 3:03 AM CST | Special Weather Statement | EWX | Karnes | 57 min |
| Feb 23, 3:07 AM CST | Special Weather Statement | EWX | Williamson | 23 min |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.